| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Connection Problem (2900); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the retainer ring was loosened and reservoir does not lock into place when inserted into insulin pump.The customer reported failed battery test and sometimes pump would reject brand new batteries with crack in the casing near the top of the battery compartment.Customer stated sometimes the up buttons had to be pressed twice before the button will activate and 2 tiny scratches on the display, did not affect readability.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with cracked battery tube threads noted.The reservoir tube look normal.The test reservoir p-cap was able to lock in place.Device received with intermittent button response due to flattened dome switch on esc, and up arrow button.The connector was inspected and locked on lcd board.Device passed displacement test, self test, off no power test, a21 error test and all operating currents tested within the specification.No failed battery test alarm were noted.(b)(4).